Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 196204, 16 pages
http://dx.doi.org/10.1155/2010/196204
Research Article

Dynamical Properties of a Delay Prey-Predator Model with Disease in the Prey Species Only

1College of Mathematics and Information Science, Xinyang Normal University, Xinyang, Henan 464000, China
2School of Mathematical Sciences, Nanjing Normal University, Nanjing, Jiangsu 210046, China

Received 3 September 2010; Revised 11 November 2010; Accepted 17 November 2010

Academic Editor: Wei-Der Chang

Copyright © 2010 Xiangyun Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangyun Shi, Xueyong Zhou, and Xinyu Song, “Dynamical Properties of a Delay Prey-Predator Model with Disease in the Prey Species Only,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 196204, 16 pages, 2010. https://doi.org/10.1155/2010/196204.